MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN TRUSEAL ACCESS SYSTEM; SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL

BOSTON SCIENTIFIC CORPORATION WATCHMAN TRUSEAL ACCESS SYSTEM; SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL
Model Number M635TU70040
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Ventricular Fibrillation (2130)
Date of Event 05/28/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that ventricular fibrillation and hypotension occurred.A left atrial appendage (laa) closure procedure was being performed.After transseptal puncture and when the wire was in the left upper pulmonary vein (lupv) with the anterior curve watchman truseal access system (was), the patient experienced ventricular fibrillation (vf) and their blood pressure dropped.The patient was shocked with a defibrillator and their heart rate and blood pressure resumed to normal.After the wire was removed and the pigtail was inserted into the was, the was was adjusted from across the mitral valve to mid left atrium (la), and the patient experienced vf and their blood pressure dropped again.The patient was shocked again, but the patient went into ventricular arrhythmia and ventricular fibrillation because the staff did not sync the defibrillator.Once the defibrillator was properly synced, the patient's heart rate and blood pressure resumed normal again.A 24mm watchman flx laa closure device & delivery system (wds) was used and the closure device was successfully implanted.The patient was discharged the following day on (b)(6) 2021.

Brand Name
WATCHMAN TRUSEAL ACCESS SYSTEM
Common Device Name
SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12011138
Report Number2134265-2021-07127
Device Sequence Number3304729
Product Code DQY
UDI-Device Identifier08714729965725
UDI-Public08714729965725
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/28/2024
Device Model NumberM635TU70040
Device Catalogue NumberM635TU70040
Device Lot Number0026715308
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/28/2021
Initial Report FDA Received Date06/16/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR